# SDR ASOA2013020702973

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,566 hours, 19,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE,  BLOWN FUSE ON BATTERY CHARGER ASSY.  REPLACED BATTERY CHARGER ASSY NR 4 IAW AMM 33-15-05.  ALSO REPLACED AFT LIGHT ASSY IAW AMM 33-51-21.  EMERGENCY LIGHT OPS TESTED GOOD IAW AMM 33-51-00.
